# SDR 96ZZZX4708

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26TJ
- Make and model: Israel 1124
- Aircraft serial: 204
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RR1Z500E
- Condition: Seal Leaks
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THREE PUMPS HAVE FAILED IN 90 DAYS.  THESE PUMPS ARE A HIGH CHANGE RATE ITEM.  LEAKAGE IS THE HIGHEST COMPLAINT.  SUBMITTER STATED IT APPEARS THAT CARBON SEAL FAILURE MIGHT BE THE LEADING PROBLEM.
